• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“Papers of School of Mathematics”

Back to Papers Home
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228

  511. S. Beigi, O. Etesami and A. Gohari,
Deterministic randomness extraction from generalized and distributed Santha-Vazirani sources,
in: ICALP 2015, , 2015, pp. 143-154  [abstract]

   512. H. R. Maimani and M. R. Pournaki (Joint with H. Amraei and A. Zaeembashi),
Classification of the toroidal Jacobson graphs,
Bull. Malaysian Math. Soc. (2015), DOI: 10.1007/s40840-015-0294-y  [abstract]

   513. A. Mohammadian and B. Tayfeh-Rezaie,
A note on order and eigenvalue multiplicity of strongly regular graphs,
in: Algebraic Design Theory and Hadamard Matrices, , 2015, pp. 209-212  [abstract]

   514. K. Aziziheris (Joint with F. Shafiei, A. Iranmanesh, and M. L. Lewis) ,
Finite groups with a given set of character degrees,
Algebr. Represent Theor. (2015), DOI: 10.1007/s10468-015-9576-1  [abstract]

   515. M. Amini and H. Emamirad (Joint with A. Shafiee),
Conservation of ultraspherical convolution,
Semigroup Forum 91(2015), 305-315  [abstract]

   516. M. Zarrin,
Nonnilpotent subsets in the Suzuki groups,
International Journal of Group Theory  (to appear) [abstract]

   517. I. Setayesh,
Relative Hilbert scheme of points,
J. Math. Soc. Japan  (to appear) [abstract]

   518. A. Rahimi,
Sequentally Cohen-Macaulayness of bigraded modules,
Rocky Mountain J. Math.  (to appear) [abstract]

   519. A. Rahimi (Joint with L. Parsaei Majd),
On the structure of sequentially Cohen-Macaulay bigraded modules,
Czechoslovak Math. J.  (to appear) [abstract]

   520. M. Saeedghalati and A. Abbasian,
Modelling spatio-temporal dynamics of network damage and network recovery,
Frontiers in Computational Neuroscience (2015), DOI: 10.3389/fncom.2015.00130  [abstract]

   back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right